# SDR JIKA201809100401

- Difficulty date: September 4, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N258AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120131
- Aircraft time: 43,442 hours, 45,813 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED AFTER TAKEOFF FROM KLAX, A FLAP DISAGREEMENT WARNING OCCURRED. THEY PERFORMED A SYSTEM CHECK IN ACCORDANCE WITH QRH AND RECYCLED THE FLAPS, BUT THE FLAP DISAGREEMENT WARNING RETURNED. THE CREW DECLARED AN EMERGENCY, AND LANDED AT KONT WITHOUT INCIDENT. MAINTENANCE PERFORMED A VISUAL INSPECTION OF THE FLAPS AND FOUND NO DEFECTS. THEY ALSO PERFORMED AN OPERATIONAL AND SYSTEM BUILT-IN TEST AND FOUND NO ANOMALIES OR DUPLICATION OF FLAP DISAGREEMENT. THE AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.
